# SDR FDEA202205131197

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300*
- Aircraft serial: 668
- Aircraft time: 70,018 hours, 25,333 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MDC #242PH FLOOR PANEL WAS FOUND INSERT DAMAGED   REPLACED THE DAMAGED INSERT WITH NEW ONE I.A.W A300-600 S.R.M 51-72-10-001 , PAGE1-3.
